MathSciNet Relay Station
MathSciNet bibliographic data
MR1710314 (2000e:90010) 90B06 (90C35)
Illner, R.; Klar, A.; Lange, H.; Unterreiter, A.; Wegener, R. A kinetic model for vehicular traffic: existence of stationary solutions. J. Math. Anal. Appl. 237 (1999), no. 2, 622–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement